I am on TRT since 3 months. In the first two months everything was normal. Now since 1 month I noticed a decline in libido and ED. Erections still work, but the quality has decreased and its harder to sustain. Morning wood is still there but less stable and the sensitivity is lower.
Before starting TRT my sex drive was normal and I usually had no ED.
I really wonder what is the cause of this. This doesn’t make sense to me, as I expected my sex drive to go up, when testosterone is increased.
I found here in the forum that high estradiol level might be the reason due to aromatisation, but unfortunately I can’t get labs at the moment because of the lockdown.
I will now try to lower my dosage from 175mg Test E to 125mg every 5 days. Should I also consider using an AI?
I really hope someone can give me a hint, as for the next weeks I can’t get labsworks done so I can only guess.
Many thanks in advance